Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Symmetries of Julia sets for rational maps
HTML articles powered by AMS MathViewer

by Gustavo Rodrigues Ferreira
Conform. Geom. Dyn. 27 (2023), 145-160
DOI: https://doi.org/10.1090/ecgd/383
Published electronically: February 28, 2023

Abstract:

Since the 1980s, much progress has been done in completely determining which functions share a Julia set. The polynomial case was completely solved in 1995, and it was shown that the symmetries of the Julia set play a central role in answering this question. The rational case remains open, but it was already shown to be much more complex than the polynomial one. Here, we offer partial extensions to Beardon’s results on the symmetry group of Julia sets, and discuss them in the context of singularly perturbed maps.
References
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2020): 37F10
  • Retrieve articles in all journals with MSC (2020): 37F10
Bibliographic Information
  • Gustavo Rodrigues Ferreira
  • Affiliation: Institute of Mathematics and Statistics, University of São Paulo, Brazil
  • Address at time of publication: Department of Mathematics, Imperial College London, United Kingdom
  • MR Author ID: 1479174
  • ORCID: 0000-0002-7330-0018
  • Email: g.rodrigues-ferreira@imperial.ac.uk
  • Received by editor(s): August 19, 2019
  • Received by editor(s) in revised form: December 22, 2021, and June 7, 2022
  • Published electronically: February 28, 2023
  • © Copyright 2023 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 27 (2023), 145-160
  • MSC (2020): Primary 37F10
  • DOI: https://doi.org/10.1090/ecgd/383
  • MathSciNet review: 4553913